Alert archive / Washington / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at May 29, 2015, 8:31 PM PDT for Pend Oreille County, Spokane County, Washington; Kootenai County, Idaho. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 8:31 PM PDT (03:31 UTC)
- Expired
- May 29, 2015, 9:15 PM PDT
- In force
- 44 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Kootenai County, ID, Pend Oreille County, WA, Spokane County, WA
The radar
The Spokane radar (KOTX), 49 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 3.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 2403 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
366
WUUS56 KOTX 300331
SVROTX
IDC055-WAC051-063-300415-
/O.NEW.KOTX.SV.W.0007.150530T0331Z-150530T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
831 PM PDT FRI MAY 29 2015
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KOOTENAI COUNTY IN THE PANHANDLE OF IDAHO...
NORTHEASTERN SPOKANE COUNTY IN NORTHEASTERN WASHINGTON...
SOUTHEASTERN PEND OREILLE COUNTY IN NORTHEASTERN WASHINGTON...
* UNTIL 915 PM PDT
* AT 827 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS AROUND 55 MPH. THIS STORM WAS
LOCATED NEAR TRENTWOOD...OR 15 MILES WEST OF POST FALLS...AND
MOVING EAST AT 35 MPH. SMALL HAIL IS ALSO POSSIBLE WITH THIS LINE
OF STORMS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LIBERTY LAKE AND OTIS ORCHARDS AROUND 835 PM PDT.
OTIS ORCHARDS-EAST FARMS AROUND 840 PM PDT.
HAUSER AROUND 845 PM PDT.
POST FALLS AROUND 850 PM PDT.
RATHDRUM AROUND 855 PM PDT.
HAYDEN...DALTON GARDENS AND HAYDEN LAKE AROUND 905 PM PDT.
COEUR D'ALENE AROUND 910 PM PDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MICA...
ELK...NEWMAN LAKE...FERNAN LAKE VILLAGE...LACLEDE...MOUNT SPOKANE...
OPPORTUNITY...HUETTER...VERADALE AND CHILCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING STRONG WINDS OF 53 MPH. THIS
IS A VERY DANGEROUS SITUATION.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
IF ON OR NEAR LAKE COEUR D'ALENE...AND SURROUNDING LAKES...GET OUT
OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. MOVE TO SAFE
SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4797 11704 4797 11669 4746 11671 4747 11729
4804 11728 4804 11704
TIME...MOT...LOC 0327Z 269DEG 25KT 4776 11718
$$
BZ2 follow-up statements
297
WWUS56 KOTX 300346
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
846 PM PDT FRI MAY 29 2015
IDC055-WAC051-063-300415-
/O.CON.KOTX.SV.W.0007.000000T0000Z-150530T0415Z/
KOOTENAI ID-SPOKANE WA-PEND OREILLE WA-
846 PM PDT FRI MAY 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM PDT
FOR WESTERN KOOTENAI...NORTHEASTERN SPOKANE AND SOUTHEASTERN PEND
OREILLE COUNTIES...
AT 841 PM PDT...WEATHER SERVICE PERSONNEL MEASURED A 53 MPH WIND
GUST AT THE WEATHER OFFICE IN AIRWAY HEIGHTS. A TRAINED WEATHER
SPOTTER REPORTED A DISSIPATING FUNNEL CLOUD NEAR PEONE PRAIRIE. THIS
STORM WAS MOVING EAST AT 30 MPH.
THIS SEVERE STORM WILL BE NEAR...
POST FALLS AROUND 850 PM PDT.
RATHDRUM AROUND 855 PM PDT.
HAYDEN AND DALTON GARDENS AROUND 905 PM PDT.
COEUR D'ALENE AND HAYDEN LAKE AROUND 910 PM PDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MICA...
ELK...NEWMAN LAKE...FERNAN LAKE VILLAGE...LACLEDE...MOUNT SPOKANE...
OPPORTUNITY...HUETTER...VERADALE AND CHILCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR HAIL
AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
IF ON OR NEAR NEWMAN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 4797 11704 4797 11669 4746 11671 4747 11729
4804 11728 4804 11704
TIME...MOT...LOC 0341Z 269DEG 25KT 4776 11703
$$
RP021
WWUS56 KOTX 300414
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
914 PM PDT FRI MAY 29 2015
IDC055-WAC051-063-300419-
/O.EXP.KOTX.SV.W.0007.000000T0000Z-150530T0415Z/
KOOTENAI ID-SPOKANE WA-PEND OREILLE WA-
914 PM PDT FRI MAY 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KOOTENAI...
NORTHEASTERN SPOKANE AND SOUTHEASTERN PEND OREILLE COUNTIES WILL
EXPIRE AT 915 PM PDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...CONFIRMED BY SPOTTERS AND OTHER SURFACE OBSERVATIONS.
THIS STORM NO LONGER POSES AN AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...PERSONS ON AREA LAKES IN SPOKANE AND KOOTENAI
COUNTY NEED TO BE ALERT FOR SUDDEN WIND GUSTS TO 30 MPH AND
DANGEROUS LIGHTNING.
LAT...LON 4797 11704 4797 11669 4746 11671 4747 11729
4804 11728 4804 11704
TIME...MOT...LOC 0400Z 269DEG 25KT 4776 11703
$$
BZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 7:27 PM PDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 29, 7:27 PM PDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
727 PM PDT FRI MAY 29 2015
.SYNOPSIS...
Scattered showers and thunderstorms will continue this evening
across the Inland Northwest as a weak shortwave trough moves
through the area.Some of these storms will likely produce locally
heavy rains and hail. Another round of showers and thunderstorms
will likely develop late tonight into Saturday morning. Through
the remainder of the weekend the main threat of thunderstorms will
be confined to a small portion of southeast Washington and north
central Idaho. Meanwhile most locations will see very warm
temperatures with highs in the 80s. Thunderstorm chances will
increase markedly on Monday into Tuesday as a strong upper level
trough moves in from the south. Some of the storms on Monday could
be strong and may produce large hail and strong winds. Unsettled
and cooler weather will persist into the remainder of the work
week with a threat of showers and thunderstorms each day.
&&
.DISCUSSION...
Another update to increase pops tonight for Northeast Washington
and Northern Idaho which includes the Spokane and Coeur d'Alene
areas as large area of thunderstorms continues to move east and
not showing enough weakening to ignore as far as their potential
to drop heavy rainfall and possibly some hail as they move through
tonight. This is in addition to the second disturbance expected to
move through after 6Z tonight via a southwest to northeast from
Central Oregon up over the Blue Mountains and vicinity and
continuing up north and east through Eastern Washington and
Northern Idaho. That second round of elevated convection which
includes thunderstorms may potentially stick around until the move
out of the area or the elevated layer they are being forced on
gets eroded by daytime heating Saturday morning which could be as
late as 11 AM. /Pelatti
&&
.AVIATION...00Z TAFS: Numerous thunderstorms producing hail, heavy
downpours, gusty wind, and frequent lightning moving across the
northern half of the aviation area will remain problematic this
afternoon and evening. A second weather disturbance traveling
through the forecast area tonight between 6-15Z is expected to
produce forced elevated nocturnal showers and thunderstorms then
daytime heating Saturday morning should allow for their
diminishment if they have not already exited the area which may
take as long as 18Z Saturday for it to occur. /Pelatti
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 60 84 57 83 59 77 / 60 30 10 10 10 60
Coeur d'Alene 58 83 55 82 57 77 / 60 50 10 10 10 60
Pullman 59 82 55 82 56 75 / 50 30 10 10 20 60
Lewiston 63 88 62 89 63 82 / 40 30 20 20 20 70
Colville 56 86 53 86 56 80 / 80 30 20 10 10 60
Sandpoint 54 83 52 80 54 76 / 60 50 20 10 10 70
Kellogg 56 81 53 80 55 74 / 40 50 20 20 20 70
Moses Lake 61 92 57 88 62 83 / 30 10 0 0 10 50
Wenatchee 61 92 60 86 63 80 / 50 10 0 0 10 60
Omak 57 90 52 85 56 81 / 80 20 10 0 10 70
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Flash Flood Watch until 8 PM PDT this evening for East Slopes
Northern Cascades.
&&Hazardous weather outlook, May 29, 6:21 AM PDT, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KOTX 621 AM PDT FRI MAY 29 2015 IDZ002>004-026-027-WAZ031>036-044-301330- COEUR D'ALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA-WATERVILLE PLATEAU- 621 AM PDT FRI MAY 29 2015 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A low pressure system will move in over the region early next week. This weather system will result in afternoon and evening thunderstorms across much of the region. The main threat from these storms will be heavy rain...although lightning with small hail and gusty winds are additional concerns. This may result in localized flooding of low lying and urbanized areas. Heavy rain from thunderstorms will also increase the risk of flash flooding or debris flows, especially for areas located in steep terrain. IDZ001-WAZ037-038-301330- NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 621 AM PDT FRI MAY 29 2015 This Hazardous Weather Outlook is for portions of North Idaho... North Central Washington and Northeast Washington. .DAY ONE...TODAY AND TONIGHT There is a small potential for a few stronger thunderstorms to develop this afternoon and mainly for communities closer to the Canadian border. Thunderstorms will be capable of producing heavy downpours, small hail and gusty winds up to 30-40 mph. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A low pressure system will move in over the region early next week. This weather system will result in afternoon and evening thunderstorms across much of the region. The main threat from these storms will be heavy rain...although lightning with small hail and gusty winds are additional concerns. This may result in localized flooding of low lying and urbanized areas. Heavy rain from thunderstorms will also increase the risk of flash flooding or debris flows, especially for areas located in steep terrain. WAZ041>043-301330- WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- 621 AM PDT FRI MAY 29 2015 This Hazardous Weather Outlook is for portions of North Central Washington. .DAY ONE...TODAY AND TONIGHT Slow moving thunderstorms will develop over the east slopes of the northern Cascades this afternoon. Thunderstorms will be capable of producing torrential downpours with high rain rates. Main concern will be for the potential of flash flooding or debris flows in and around recent burn scars. Additional threats will include small hail and wind gusts up to 30-40 mph. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A low pressure system will move in over the region early next week. This weather system will result in afternoon and evening thunderstorms across much of the region. The main threat from these storms will be heavy rain...although lightning with small hail and gusty winds are additional concerns. This may result in localized flooding of low lying and urbanized areas. Heavy rain from thunderstorms will also increase the risk of flash flooding or debris flows, especially for areas located in steep terrain.
In the hours before
Special weather statement, May 29, 4:32 PM PDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 432 PM PDT FRI MAY 29 2015 WAZ043-044-300015- OKANOGAN VALLEY WA-WATERVILLE PLATEAU WA- 432 PM PDT FRI MAY 29 2015 ...SIGNIFICANT WEATHER ADVISORY... AT 430 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS OVER THE WATERVILLE PLATEAU ALONG A LINE EXTENDING FROM BRIDGEPORT TO MANSFIELD...AND MOVING EAST TO NORTHEAST AT 15 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS AS WELL AS HAIL UP TO THE SIZE OF PENNIES. LOCATIONS IMPACTED INCLUDE... BRIDGEPORT...MANSFIELD...NILLES CORNER...LEAHY AND SIMS CORNER. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4826 11917 4780 11936 4772 11984 4805 11971 TIME...MOT...LOC 2330Z 247DEG 14KT 4801 11964 4783 11972 FX
Local storm report, May 29, 5:00 PM PDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
500 PM PDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FLASH FLOOD NIGHTHAWK 48.97N 119.64W
05/29/2015 OKANOGAN WA PUBLIC
WATER WAS REPORTED OVER LOOMIS-OROVILLE ROAD. THERE WERE
ALSO REPORTS OF MUD AND DEBRIS COVERING THE ROAD IN
LOCATIONS AS WELL AS POSSIBLE WASHOUTS.
&&
JFOXSpecial weather statement, May 29, 5:10 PM PDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
510 PM PDT FRI MAY 29 2015
WAZ041-042-044-300100-
WENATCHEE AREA WA-WATERVILLE PLATEAU WA-
EAST SLOPES NORTHERN CASCADES WA-
510 PM PDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS AND SOUTH
CENTRAL CHELAN COUNTIES UNTIL 600 PM PDT...
AT 509 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF SOUTH WENATCHEE...OR 9 MILES SOUTH OF WENATCHEE...
MOVING NORTHEAST AT 20 MPH.
DIME TO NICKEL SIZE HAIL...TORRENTIAL DOWNPOURS...AND WINDS IN EXCESS OF
30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WENATCHEE...EAST WENATCHEE...ROCK ISLAND...SOUTH WENATCHEE...EAST
WENATCHEE BENCH...WEST WENATCHEE...MISSION RIDGE...MALAGA...AND COLOCKUM
TARPS BURN SCAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4751 12021 4735 11996 4726 12031 4726 12039
4727 12042 4730 12047
TIME...MOT...LOC 0009Z 245DEG 16KT 4730 12038
SBSpecial weather statement, May 29, 5:27 PM PDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 527 PM PDT FRI MAY 29 2015 WAZ035-038-043-044-300115- UPPER COLUMBIA BASIN WA-OKANOGAN VALLEY WA-WATERVILLE PLATEAU WA- OKANOGAN HIGHLANDS WA- 527 PM PDT FRI MAY 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...NORTHWESTERN LINCOLN...SOUTHWESTERN FERRY...NORTHEASTERN DOUGLAS AND SOUTHEASTERN OKANOGAN COUNTIES UNTIL 615 PM PDT... AT 526 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20 MILES NORTHEAST OF BANKS LAKE SOUTH...OR 41 MILES SOUTHEAST OF OMAK...MOVING EAST AT 20 MPH. HEAVY RAINFALL...DIME SIZE HAIL...FREQUENT LIGHTNING...AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BANKS LAKE SOUTH...COULEE DAM...GRAND COULEE...ELECTRIC CITY... WILBUR...ALMIRA...ELMER CITY...CRESTON...HARTLINE...NILLES CORNER... GOVAN...LEAHY...BAGDAD JUNCTION...SPRING CANYON CAMPGROUND...DRY FALLS JUNCTION...MOLD...SHERMAN...SIMS CORNER AND KELLER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4762 11941 4802 11952 4814 11857 4769 11841 TIME...MOT...LOC 0026Z 263DEG 17KT 4789 11908 EK
Special weather statement, May 29, 6:03 PM PDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 603 PM PDT FRI MAY 29 2015 WAZ037-038-300145- NORTHEAST MOUNTAINS WA-OKANOGAN HIGHLANDS WA- 603 PM PDT FRI MAY 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FERRY AND WEST CENTRAL STEVENS COUNTIES UNTIL 645 PM PDT... AT 602 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF SHERMAN PASS...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RICE...LAKE ELLEN CAMPGROUND...AND LAKE ROOSEVELT BETWEEN RICE AND KETTLE FALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4842 11840 4847 11842 4855 11807 4843 11803 TIME...MOT...LOC 0102Z 258DEG 16KT 4845 11833 SB
Special weather statement, May 29, 6:49 PM PDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 649 PM PDT FRI MAY 29 2015 WAZ037-300245- NORTHEAST MOUNTAINS WA- 649 PM PDT FRI MAY 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL STEVENS AND WEST CENTRAL PEND OREILLE COUNTIES UNTIL 745 PM PDT... AT 648 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BETWEEN ORIN AND ARDEN...SOUTH OF COLVILLE...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...TORRENTIAL DOWNPOURS...AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLVILLE...ARDEN AND ORIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4839 11796 4848 11804 4867 11758 4852 11747 TIME...MOT...LOC 0148Z 248DEG 18KT 4845 11790 SB
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 5:10 PM PDT | Special Weather Statement | OTX | Kittitas | 50 min |
| May 29, 5:18 PM PDT | Severe Thunderstorm Warning | OTX | Ferry, Stevens | 42 min |
| May 29, 5:27 PM PDT | Special Weather Statement | OTX | Lincoln | 48 min |
| May 29, 6:03 PM PDT | Special Weather Statement | OTX | Ferry | 42 min |
| May 29, 6:19 PM PDT | Areal Flood Advisory | OTX | Chelan | 116 min |
| May 29, 6:49 PM PDT | Special Weather Statement | OTX | Stevens | 56 min |
| May 29, 6:55 PM PDT | Areal Flood Advisory | OTX | Stevens | 3 hr |
| May 29, 7:27 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Stevens | 63 min |
| May 29, 7:41 PM PDT | Severe Thunderstorm Warning | OTX | Lincoln, Spokane, Stevens | 49 min |
| May 30, 12:43 PM PDT | Special Weather Statement | OTX | 32 min | |
| May 29, 9:05 PM PDT | Special Weather Statement | OTX | Bonner | 40 min |
| May 30, 2:36 PM PDT | Special Weather Statement | OTX | Nez Perce | 39 min |
Nearby
Severe Thunderstorm Warnings in Washington, 2015Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.